Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Zoloft for about a year or so for anxiety. I am currently on a 150mg dose which seems to be working very well for me. I have experienced the side affects of being off Zoloft before but only for a short period of time, like just a few days. I have currently been off it for about a week which is unintentional but it has been the worst week! My prescription ran out and I did not realize that I had no more refills left. Usually the pharmacy with call your Dr. to get permission to refill it but that is not what happened this time. My Dr. apparent will not refill a prescription unless you come into the office and are seen. I understand this policy except that I could not get an appointment for a week. That means another whole week with these ridiculous withdrawals! I am currently experience major lightheadedness and dizzyness, and am very irritable (probably due to my frustration with the lightheadedness I am experiencing.If there is way to reduce these symptoms please share! For now I'm SOL since I cant even count on my Dr. to help.

Loading...

Hey everyone, I was on zoloft for 10 yrs or so. I weaned myself off slowly. And now its been almost 2 months and Im STILL having withdrawl symptoms. I.E extreme nausea and headache. Seriously WTF is going on. Shouldnt it be over by now. Ive tried to stop before but the withdrawl symptoms were too much so I went back on. But Im powering thru it this time. If anyone has some info for me please....let me know. I swear I think something is wrong with me cuz Im always nauseas.

Loading...

This topic is closed due to having too many posts.

Please continue posting within the following one:

Zoloft Withdrawal Experiences - Part 2

Loading...

Benadryl can also cause panic and anxiety.

Loading...

You are so right. It has the adverse effect on me. It causes sleeplessness, anxiety and panic.

Loading...

I stopped taking my Zoloft for only a few days I have major depression,I eventually started feeling hopeless,helpless,angry,and depressed please learn from my experience

Loading...